Alert archive / Pennsylvania / Wind Advisories in 2007
Wind Advisory 4, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this wind advisory at Dec 16, 2007, 5:08 AM EST for 12 counties in Pennsylvania; 6 counties in West Virginia; 11 counties in Ohio. It took effect at Dec 16, 2007, 10:00 AM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 16, 2007, 5:08 AM EST (10:08 UTC)
- In effect from
- Dec 16, 2007, 10:00 AM EST
- Expired
- Dec 17, 2007, 4:17 AM EST
- In force
- 18 hr
- Issued by
- NWS Pittsburgh, PA
All 29 counties
Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Ohio County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 29 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 10.1 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 535 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPBZ 161008 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 508 AM EST SUN DEC 16 2007 OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-161815- /O.NEW.KPBZ.WI.Y.0004.071216T1500Z-071217T0300Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO... WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE 508 AM EST SUN DEC 16 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING. THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST TO ABOUT 50 MPH AT TIMES. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. $$ PAZ013-014-020>022-029-031-WVZ021-022-161815- /O.NEW.KPBZ.WI.Y.0004.071216T1700Z-071217T0900Z/ LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE- MARION-MONONGALIA- INCLUDING THE CITIES OF...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA... BEAVER...PITTSBURGH METRO AREA...KITTANNING...FORD CITY... LEECHBURG...FREEPORT...APOLLO...WASHINGTON...CANONSBURG... DONORA...CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY... WAYNESBURG...FAIRDALE...FAIRMONT...MORGANTOWN 508 AM EST SUN DEC 16 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM EST MONDAY. THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST TO ABOUT 50 MPH AT TIMES. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. $$ MDZ001-PAZ007>009-015-016-023-030-032-WVZ023-041-161815- /O.NEW.KPBZ.WI.Y.0004.071216T1700Z-071217T1200Z/ GARRETT-MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA- WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON... HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY... FRANKLIN...SUGARCREEK...TIONESTA...CLARION...PUNXSUTAWNEY... BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...GREENSBURG... NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN... CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS... DAVIS...THOMAS 508 AM EST SUN DEC 16 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 AM EST MONDAY. |THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST TO ABOUT 55 MPH AT TIMES. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. $$
5 follow-up statements
000 WWUS71 KPBZ 161457 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 957 AM EST SUN DEC 16 2007 OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-162200- /O.CON.KPBZ.WI.Y.0004.071216T1500Z-071217T0300Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO... WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE 957 AM EST SUN DEC 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. WEST WINDS WILL GUST TO 50 MPH THROUGH THIS EVENING. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. $$ PAZ013-014-020>022-029-031-WVZ021-022-162200- /O.CON.KPBZ.WI.Y.0004.071216T1700Z-071217T0900Z/ LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE- MARION-MONONGALIA- INCLUDING THE CITIES OF...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA... BEAVER...PITTSBURGH METRO AREA...KITTANNING...FORD CITY... LEECHBURG...FREEPORT...APOLLO...WASHINGTON...CANONSBURG... DONORA...CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY... WAYNESBURG...FAIRDALE...FAIRMONT...MORGANTOWN 957 AM EST SUN DEC 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. WEST WINDS WILL GUST TO 50 MPH THIS AFTERNOON AND TONIGHT. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. $$ MDZ001-PAZ007>009-015-016-023-030-032-WVZ023-041-162200- /O.CON.KPBZ.WI.Y.0004.071216T1700Z-071217T1200Z/ GARRETT-MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA- WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON... HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY... FRANKLIN...SUGARCREEK...TIONESTA...CLARION...PUNXSUTAWNEY... BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...GREENSBURG... NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN... CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS... DAVIS...THOMAS 957 AM EST SUN DEC 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. WEST WINDS WILL GUST TO 55 MPH THIS AFTERNOON AND TONIGHT. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. $$
000 WWUS71 KPBZ 161810 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 110 PM EST SUN DEC 16 2007 PAZ013-014-020>022-029-031-WVZ021-022-170400- /O.EXT.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/ LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE- MARION-MONONGALIA- INCLUDING THE CITIES OF...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA... BEAVER...PITTSBURGH METRO AREA...KITTANNING...FORD CITY... LEECHBURG...FREEPORT...APOLLO...WASHINGTON...CANONSBURG... DONORA...CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY... WAYNESBURG...FAIRDALE...FAIRMONT...MORGANTOWN 110 PM EST SUN DEC 16 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST MONDAY. WEST WINDS WILL GUST TO 50 MPH THROUGH TONIGHT. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. $$ MDZ001-PAZ007>009-015-016-023-030-032-WVZ023-041-170400- /O.EXT.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/ GARRETT-MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA- WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON... HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY... FRANKLIN...SUGARCREEK...TIONESTA...CLARION...PUNXSUTAWNEY... BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...GREENSBURG... NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN... CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS... DAVIS...THOMAS 110 PM EST SUN DEC 16 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST MONDAY. WEST WINDS WILL GUST TO 55 MPH THROUGH TONIGHT. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. $$ OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-170300- /O.CON.KPBZ.WI.Y.0004.000000T0000Z-071217T0300Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO... WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE 110 PM EST SUN DEC 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. WEST WINDS WILL GUST TO 50 MPH THROUGH THIS EVENING. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. $$
000 WWUS71 KPBZ 162126 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 426 PM EST SUN DEC 16 2007 MDZ001-WVZ023-041-170530- /O.UPG.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/ /O.NEW.KPBZ.HW.W.0001.071216T2126Z-071217T1000Z/ GARRETT-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...KINGWOOD... TERRA ALTA...PARSONS...DAVIS...THOMAS 426 PM EST SUN DEC 16 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM EST MONDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS WILL GUST TO 60 MPH THROUGH TONIGHT. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND POWER OUTAGES. $$ OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-170300- /O.CON.KPBZ.WI.Y.0004.000000T0000Z-071217T0300Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO... WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE 426 PM EST SUN DEC 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. WEST WINDS WILL GUST TO 50 MPH THROUGH THIS EVENING. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. $$ PAZ013-014-020>022-029-031-WVZ021-022-170530- /O.CON.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/ LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE- MARION-MONONGALIA- INCLUDING THE CITIES OF...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA... BEAVER...PITTSBURGH METRO AREA...KITTANNING...FORD CITY... LEECHBURG...FREEPORT...APOLLO...WASHINGTON...CANONSBURG... DONORA...CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY... WAYNESBURG...FAIRDALE...FAIRMONT...MORGANTOWN 426 PM EST SUN DEC 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. WEST WINDS WILL GUST TO 50 MPH THROUGH TONIGHT. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. $$ PAZ007>009-015-016-023-030-032-170530- /O.CON.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/ MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA-WESTMORELAND- FAYETTE- INCLUDING THE CITIES OF...SHARON...HERMITAGE...GROVE CITY... GREENVILLE...FARRELL...OIL CITY...FRANKLIN...SUGARCREEK... TIONESTA...CLARION...PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE... BROCKWAY...INDIANA...GREENSBURG...NEW KENSINGTON...JEANNETTE... LATROBE...MONESSEN...UNIONTOWN...CONNELLSVILLE...OHIOPYLE 426 PM EST SUN DEC 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. WEST WINDS WILL GUST TO 55 MPH THROUGH TONIGHT. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. $$
000 WWUS71 KPBZ 170206 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 906 PM EST SUN DEC 16 2007 OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-170315- /O.CAN.KPBZ.WI.Y.0004.000000T0000Z-071217T0300Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO... WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE 906 PM EST SUN DEC 16 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND ADVISORY. WINDS SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA. FOR THE REST OF TONIGHT WIND GUSTS WILL BE IN THE 20 TO 30 MPH RANGE. $$ PAZ007>009-013>016-020>022-029-031-WVZ021-022-170315- /O.CAN.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/ MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE-MARION-MONONGALIA- INCLUDING THE CITIES OF...SHARON...HERMITAGE...GROVE CITY... GREENVILLE...FARRELL...OIL CITY...FRANKLIN...SUGARCREEK... TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...ZELIENOPLE... CLARION...PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...BROCKWAY... ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...BEAVER... PITTSBURGH METRO AREA...KITTANNING...FORD CITY...LEECHBURG... FREEPORT...APOLLO...WASHINGTON...CANONSBURG...DONORA... CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY...WAYNESBURG... FAIRDALE...FAIRMONT...MORGANTOWN 906 PM EST SUN DEC 16 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND ADVISORY. WINDS SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA. FOR THE REST OF TONIGHT WIND GUSTS WILL BE IN THE 20 TO 30 MPH RANGE. $$ MDZ001-WVZ023-041-171000- /O.CON.KPBZ.HW.W.0001.000000T0000Z-071217T1000Z/ GARRETT-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...KINGWOOD... TERRA ALTA...PARSONS...DAVIS...THOMAS 906 PM EST SUN DEC 16 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. WEST WINDS WILL GUST TO 60 MPH THROUGH TONIGHT. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND POWER OUTAGES. $$ PAZ023-030-032-171000- /O.CON.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/ INDIANA-WESTMORELAND-FAYETTE- INCLUDING THE CITIES OF...INDIANA...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...UNIONTOWN...CONNELLSVILLE... OHIOPYLE 906 PM EST SUN DEC 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. WEST WINDS WILL GUST TO 50 MPH THROUGH TONIGHT AT THE HIGHER ELEVATIONS. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. THERE COULD ALSO BE POWER OUTAGES. $$
000 WWUS71 KPBZ 170917 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 417 AM EST MON DEC 17 2007 MDZ001-WVZ023-041-171030- /O.CAN.KPBZ.HW.W.0001.000000T0000Z-071217T1000Z/ GARRETT-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...KINGWOOD... TERRA ALTA...PARSONS...DAVIS...THOMAS 417 AM EST MON DEC 17 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE HIGH WIND WARNING. WIND WILL STILL GUST TO 30 TO 35 MPH TODAY...BUT THE THREAT OF DAMAGING WIND GUSTS HAS DIMINISHED. $$ PAZ023-030-032-171030- /O.CAN.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/ INDIANA-WESTMORELAND-FAYETTE- INCLUDING THE CITIES OF...INDIANA...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...UNIONTOWN...CONNELLSVILLE... OHIOPYLE 417 AM EST MON DEC 17 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND ADVISORY. WIND WILL STILL GUST TO APPROXIMATELY 30 MPH TODAY...BUT THE THREAT OF TRAVEL-HINDERING GUSTS HAS DIMINISHED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Dec 15, 10:07 PM EST, 7 hours 1 minute earlier.
Area forecast discussion, Dec 15, 10:07 PM EST, 7 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1007 PM EST SAT DEC 15 2007
.SYNOPSIS...
STRONG LOW PRESSURE WILL CROSS THE UPPER OHIO VALLEY TONIGHT AND
SUNDAY...BRINGING A WINTRY MIX OF PRECIPITATION TO THE MOUNTAINS
AND AREAS NORTH OF INTERSTATE 70...AND SUBSTANTIAL RAIN TO LOW
AREAS SOUTH OF INTERSTATE 70. HIGH PRESSURE WILL BUILD INTO THE
REGION MONDAY...WITH COLD AND MAINLY DRY CONDITIONS THROUGH THE
MIDDLE OF THE COMING WEEK.
&&
.NEAR TERM /THROUGH SUNDAY/...
ABOVE FREEZING AIR SLOWLY WORKING NORTHWARD INTO OUR AREA. PCPN
RAIN SOUTH OF PITTSBURGH, FREEZING RAIN AND SNOW WEST TO EAST
ACROSS THE PITTSBURGH AREA WITH SNOW NORTH OF PITTSBURGH. DURING
THE DAY ON SUNDAY SFC LOW MOVES NORTHWARD THROUGH CENTRAL OHIO.
WILL CONTINUE THE FLOOD WATCH TO THE SOUTH...AS HPC/MODEL QPFS
SHOW 0.75 TO 1.25 INCHES OF RAIN THRU THE OVERNIGHT. WILL ALSO
CONTINUE THE WINTER WEATHER ADVISORY AND WINTER STORM
WARNING...ALTHOUGH THE SOUTHERN PORTION OF THE WINTER WX ADV MAY
HAVE TO BE CANCELED LATER TNGT AS PRECIP MAY CHANGE TO ALL RAIN
FOR 6-12 HRS. HAVE A CONCERN FOR THE RIDGES...ESPECIALLY
SOUTH...AS COOLER AIR MAY BE TRAPPED...RESULTING IN A PROLONGED
FREEZING PRECIP EVENT...WITH ON HALF INCH OF ICE ACCUM PSBL.
AS THE LOW EXITS TO THE NORTHEAST SUNDAY...ALL PRECIP WILL
CHANGE TO SNOW ACROSS OHIO BY LATE SUNDAY MORNING...AND
ACROSS OTHER AREAS SUNDAY AFTN. PRECIP WILL BEGIN TO DIMINISH
IN INTENSITY...BUT ACCUMULATIONS IN THE 2 TO 4 INCH RANGE PSBL
ESPECIALLY NORTH AND RIDGES.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY/...
WRAP AROUND/LAKE ENHANCED PRECIP WILL SLOWLY DIMINISH...WITH
SOME ADDITIONAL ACCUMS LIKELY. ANOTHER CONCERN WILL BE THE
WIND...AS GUSTS TO 45 MPH PSBL. THE WIND...ALONG WITH THE
LOWER WATER CONTENT SNOW...WILL RESULT IN SOME BLOWING
AND DRIFTING OF SNOW BY THE OVERNIGHT...ESPECIALLY NORTH
AND RIDGES IN THE HIGHER ACCUMULATION AREAS. IN ADDITION...
WIND CHILL VALUES WILL FALL TO THE SINGLE DIGITS ACROSS
MOST AREAS. HIGH BUILDS EAST MONDAY AFTERNOON...BUT LINGERING
LAKE EFFECT WILL CONTINUE OVER THE NORTH AND EAST OVER THE
RIDGES.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE WILL PREVAIL FOR MONDAY NIGHT INTO WEDNESDAY...WITH
DEEPER MOISTURE ON THE INCREASE FOR WEDNESDAY INTO THURSDAY AHEAD
OF THE NEXT LOW. THIS LOW CROSSES IN THE THURSDAY NIGHT
TIMEFRAME...WITH PRECIP TYPE A QUESTION. AFTER A BRIEF HIGH
PRESSURE SYSTEM ON FRIDAY...ANOTHER LOW CROSSES ON SATURDAY WITH
YET ANOTHER QUESTIONABLE PRECIP TYPE SCENARIO.
&&
.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
GENERALLY IFR CONDS OVERNIGHT. MVFR DURING THE DAY ON SUNDAY WITH
AREAS OF IFR. STRONG STORM SYSTEM WILL MOVE NORTHEAST THROUGH THE
WESTERN OHIO VALLEY THIS EVENING...TO LAKE ERIE BY SUNDAY
EVENING...WITH A COLD FRONT CROSSING THE TERMINALS BETWEEN 12-18Z
SUNDAY.
WARMER AIR WILL WORK NORTH TONIGHT...CHANGING MUCH OF THE
PRECIPITATION FROM SNOW TO FREEZING RAIN/SLEET TO RAIN. WINDS
WILL GUST TO AROUND 30 KTS AFTER THE FRONTAL PASSAGE SUNDAY...WITH
MVFR CONDITIONS PREVAILING INTO EARLY MONDAY.
AS HIGH PRESSURE BUILDS EAST MONDAY AFTERNOON...CONDITIONS WILL
GENERALLY IMPROVE FROM MVFR TO VFR. EXPECTING VFR CONDITIONS FOR
TUESDAY AND WEDNESDAY...WITH ANOTHER LOW PRESSURE SYSTEM APPROACHING
THE REGION FOR THURSDAY.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WINTER WEATHER ADVISORY UNTIL 1 AM EST MONDAY FOR MDZ001.
OH...WINTER WEATHER ADVISORY UNTIL 5 AM EST SUNDAY FOR OHZ039>041-
048>050.
FLOOD WATCH THROUGH SUNDAY MORNING FOR OHZ057>059-068-069.
PA...WINTER WEATHER ADVISORY UNTIL 5 AM EST SUNDAY FOR PAZ020-021-
029.
WINTER WEATHER ADVISORY UNTIL 1 AM EST MONDAY FOR PAZ023-030-
032.
WINTER STORM WARNING UNTIL 7 AM EST MONDAY FOR PAZ007>009-015-
016.
FLOOD WATCH THROUGH SUNDAY MORNING FOR PAZ031.
WINTER WEATHER ADVISORY FROM 5 AM TO 12 PM EST SUNDAY FOR
PAZ013-014.
WINTER STORM WARNING UNTIL 5 AM EST SUNDAY FOR PAZ013-014.
WINTER WEATHER ADVISORY UNTIL 12 PM EST SUNDAY FOR PAZ022.
WV...WINTER WEATHER ADVISORY UNTIL 5 AM EST SUNDAY FOR WVZ001-002.
WINTER WEATHER ADVISORY UNTIL 1 AM EST MONDAY FOR WVZ023-041.
FLOOD WATCH THROUGH SUNDAY MORNING FOR WVZ003-004-012-021>023-
041.
&&Hazardous weather outlook, Dec 15, 10:19 PM EST, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1019 PM EST SAT DEC 15 2007 PAZ007>009-015-016-170330- MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA- 1019 PM EST SAT DEC 15 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ039>041-048>050-PAZ020-021-029-WVZ001-002-170330- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-BEAVER- ALLEGHENY-WASHINGTON-HANCOCK-BROOKE- 1019 PM EST SAT DEC 15 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. MDZ001-PAZ023-030-032-170330- GARRETT-INDIANA-WESTMORELAND-FAYETTE- 1019 PM EST SAT DEC 15 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. WVZ023-041-170330- PRESTON-TUCKER- 1019 PM EST SAT DEC 15 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ022-170330- ARMSTRONG- 1019 PM EST SAT DEC 15 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 12 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ057>059-068-069-PAZ031-WVZ003-004-012-021-022-170330- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-OHIO-MARSHALL-WETZEL- MARION-MONONGALIA- 1019 PM EST SAT DEC 15 2007 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ013-014-170330- LAWRENCE-BUTLER- 1019 PM EST SAT DEC 15 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 5 AM EST SUNDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 12 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 12:33 PM EST | Snow Advisory | PBZ | 15 hr | |
| Dec 16, 4:26 PM EST | High Wind Warning | PBZ | 12 hr | |
| Dec 16, 1:36 PM EST | River Flood Warning | PBZ | Coshocton | 31 hr |
Nearby
Wind Advisories in Pennsylvania, 2007Wind Advisories in Ohio, 2007Wind Advisories in West Virginia, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.